# SDR AALA20161123010

- Difficulty date: November 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 14,912 hours, 5,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LENS COVER IN FORWARD GALLEY IS DETACHED.  REPLACED LENS COVER IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
